Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Porous Media
Facteur d'impact: 1.49 Facteur d'impact sur 5 ans: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimer: 1091-028X
ISSN En ligne: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v13.i4.60
pages 357-364

EXPLICIT ANALYTICAL SOLUTION FOR A MODIFIED MODEL OF SEEPAGE FLOW WITH FRACTIONAL DERIVATIVES IN POROUS MEDIA

A. Sadighi
Department of Mechanical Engineering, Babol University of Technology, P. O. Box 484, Babol, Iran
Davood Ganji (D.D. Ganji)
Babol University
http://sciencewatch.com/dr/ne/08decne
M. Esmaeilpour
Department of Mechanical Engineering, Babol University of Technology, Iran

RÉSUMÉ

In this paper, we investigate the seepage flow problem of non-Newtonian fluids through a porous medium. The pressure fields of flow through a porous medium of a non-Newtonian fluid with fractional derivative model are described by fractional partial differential equations. A kind of powerful analytical method, called Homotopy Perturbation Method (HPM) is also introduced to obtain the exact solutions of the problem. The objective is to propose alternative method of solution, which does not require small parameters, avoid linearization and physically unrealistic assumptions. The results show that the proposed method is very efficient and convenient and can readily be applied to a large class of problems.